My father has pain and burning sensation in the lower right abdomen, gas, constipation, and urine retention. He is taking antacids and Ciprofloxacin. He also had a CBC and an ultrasound scan of the bladder done. Kindly suggest the reason for his complaints.
Thank you for your query. I understand your concern. The mentioned symptoms are observed in multiple gastrointestinal conditions such as gastroesophageal reflux disease (GERD), peptic ulcer, or upper GI (gastrointestinal) acidity. I suggest your father undergo USG (ultrasonography) abdomen, or CT (computed tomography) scan abdomen, or an upper gastrointestinal (GI) endoscopy to rule out upper gastrointestinal illnesses.
The symptoms of pain in the lower quadrant and constipation can be caused by conditions like irritable bowel syndrome, appendicitis (rarely), biliary obstruction, or cancerous or non-cancerous lesions of the colon. For the diagnosis, a USG abdomen or pelvis should be performed. Also, share details of the prescription medicines your father is currently using.
I hope this helps.
Kindly revert in case of further queries.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. seen you ultrasound abdomen report, that seems normal (attachment removed to protect patient identity).
Kindly let me know for how long your have diabetes? Since it is very important to know its duration and basically control of that diabetes in those Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.